# SDR AALA201605159006

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 68,716 hours, 24,325 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT GALLEY NR 1 OVEN SMOKED BADLY WHEN USED.  BACK HEATING ELEMENT APPEARS TO NEED TO BE CLEANED.  R & R OVEN OPERATIONAL CHECKED GOOD.
